# SDR CALA2025110710986

- Difficulty date: November 6, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N36476
- Make and model: Boeing 737924ER
- Aircraft serial: 38703
- Aircraft time: 38,829 hours, 14,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1L DOOR LIGHT LENS DAMAGED DUE DOOR BEEN OUT OF SEQUENS REPLACED LENS NO OTHER DEFECTS, OPENED AND CLOSED-DOOR NO ISSUES.PARTS USED:  29-3351-3-0073, QTY :1
